Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Theorem on Utilitarianism

Eric Maskin
The Review of Economic Studies
Vol. 45, No. 1 (Feb., 1978), pp. 93-96
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2297086
Page Count: 4
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
A Theorem on Utilitarianism
Preview not available

Page Thumbnails

  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96